# SDR HE66084852

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,439 hours
- Engine: Allsn 250C28
- Engine time: 4,323 hours
- System (JASC): 7413 · Induction Vibrator
- Part: Igniter Box
- Part number: 106149501
- Part serial: 85182849
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT START, EXCITER BOX WAS NOT PUTTING OUT REPLACED
